MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.450
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4).The dentist reported that 2 years and 8 months after the dental implant was installed in intraoral region #13, its non- osseointegration was observed.Moreover, 60n.Cm of primary stability, the patient presented bone type ii and immediate load procedure was performed.

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 35.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8532675
Report Number3008261720-2019-01568
Device Sequence Number16624302
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public07898237567280
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/19/2019
Report Date (Section F) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2018
Device Catalogue Number109.450
Device Lot Number800112301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/19/2019
Device Age60 MO
Event Location Other
Date Report to Manufacturer03/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR